# SDR RAIA950443

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Part time: 3,916 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - EMERGENCY LIGHT IS INOP.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY.  (W)
